# SDR HEEA0012381

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- Engine: Allsn 250C30S
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 6899081
- Condition: Cracked
- Location: Engine
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  CRACKED BEYOND SERVICEABLE LIMITS ON COMB. LINER INNER SKIRT. INSTALLED A DALLAS AIRMOTIVE OVERHAULED COMB. LINER.
